# SDR SIMA20250820003

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N311VE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000958
- Aircraft time: 4,739 hours, 3,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE FWD PASSENGER DOOR NOT WORKING. R & R #2 EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OPS CHECK GOOD.
